# SDR ASAA2014112009718

- Difficulty date: November 20, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 29,563 hours, 8,879 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSH, ON THE GROUND, FMC DISAGREE ANNUNCIATED.  ACFT GROUNDED. QRH FOLLOWED - FMC NORMAL.
